RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 307–311 (Mi mz11764)  

Brief Communications

Best Polynomial Approximations and Widths of Classes of Functions in the Space $L_2$

S. B. Vakarchuk

Alfred Nobel University Dnepropetrovsk

Keywords: best polynomial approximation, Fourier series, $(\psi,\beta)$-derivative, generalized modulus of continuity, $n$-width.

DOI: https://doi.org/10.4213/mzm11764

Full text: PDF file (339 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 308–312

Bibliographic databases:

Received: 23.08.2017

Citation: S. B. Vakarchuk, “Best Polynomial Approximations and Widths of Classes of Functions in the Space $L_2$”, Mat. Zametki, 103:2 (2018), 307–311; Math. Notes, 103:2 (2018), 308–312

Citation in format AMSBIB
\Bibitem{Vak18}
\by S.~B.~Vakarchuk
\paper Best Polynomial Approximations and Widths of Classes of Functions in the Space~$L_2$
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 307--311
\mathnet{http://mi.mathnet.ru/mz11764}
\crossref{https://doi.org/10.4213/mzm11764}
\elib{http://elibrary.ru/item.asp?id=32428098}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 308--312
\crossref{https://doi.org/10.1134/S0001434618010327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043757291}


Linking options:
  • http://mi.mathnet.ru/eng/mz11764
  • https://doi.org/10.4213/mzm11764
  • http://mi.mathnet.ru/eng/mz/v103/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    References:28
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020